# SDR FDKA200705193

- Difficulty date: May 7, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N831MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145273
- Aircraft time: 15,975 hours, 14,788 cycles
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RTG DUE TO RUDDER HARD OVER PROTECTION FAIL MESSAGE.  MX RESET AND OPS CHECKED GOOD.
